Alert archive / Illinois / Wind Chill Warnings in 2008
Wind Chill Warning 1, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill warning at Dec 21, 2008, 2:56 AM CST for Knox County, Marshall County, Stark County, Illinois. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2008, 2:56 AM CST (08:56 UTC)
- Expired
- Dec 22, 2008, 9:00 AM CST
- In force
- 30 hr
- Issued by
- NWS Lincoln, IL
Counties Knox County, IL, Marshall County, IL, Stark County, IL
The radar
The Quad Cities radar (KDVN), 94 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KILX 210856 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 256 AM CST SUN DEC 21 2008 ...DANGEROUSLY COLD AIR TO REMAIN IN PLACE THROUGH TONIGHT... .AN ARCTIC AIR MASS WILL CONTINUE TO SPREAD ACROSS CENTRAL ILLINOIS TODAY. BECAUSE NORTHWEST WINDS WILL REMAIN RATHER STRONG...WIND CHILL VALUES WILL BE WELL BELOW ZERO THROUGH TONIGHT. DANGEROUS READINGS OF 25 BELOW ZERO OR COLDER WILL BE NOTED AT TIMES...PRIMARILY IN AREAS NORTH AND NORTHWEST OF PEORIA. ILZ027-028-030-211300- /O.UPG.KILX.WC.Y.0008.081221T0900Z-081222T1500Z/ /O.NEW.KILX.WC.W.0001.081221T0900Z-081222T1500Z/ KNOX-STARK-MARSHALL- INCLUDING THE CITY OF...GALESBURG 256 AM CST SUN DEC 21 2008 ...WIND CHILL WARNING IN EFFECT UNTIL 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST MONDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. VERY COLD CANADIAN AIR WILL CONTINUE TO MOVE INTO THE AREA TODAY. WITH HIGH TEMPERATURES STRUGGLING TO REACH ZERO...AND NORTHWEST WINDS OF 20 TO 30 MPH...WIND CHILL READINGS WILL FREQUENTLY BE COLDER THAN 25 DEGREES BELOW ZERO. ALTHOUGH THE WINDS WILL DIMINISH TONIGHT...TEMPERATURES BELOW ZERO WILL KEEP THE WIND CHILLS AT SIMILAR READINGS TO TODAY. ICE ACCUMULATIONS REMAIN ON MANY TREE LIMBS AND POWER LINES FROM THE ICE STORM THURSDAY NIGHT...AND THE STRONG WINDS WILL LIKELY CAUSE ADDITIONAL POWER OUTAGES THROUGH TONIGHT. BE CAUTIOUS WHILE DRIVING...AND PREPARE FOR THE POSSIBILITY OF BEING WITHOUT POWER. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ ILZ049>053-211300- /O.EXA.KILX.WC.Y.0008.081221T0900Z-081222T1500Z/ SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON- INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR 256 AM CST SUN DEC 21 2008 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST MONDAY. VERY COLD CANADIAN AIR WILL CONTINUE TO MOVE INTO THE AREA TODAY. WITH TEMPERATURES ONLY IN THE SINGLE DIGITS...NORTHWEST WINDS OF 20 TO 30 MPH WILL RESULT IN WIND CHILL READINGS FROM 15 TO 25 DEGREES BELOW ZERO. THESE WIND CHILLS WILL CONTINUE INTO TONIGHT...ALTHOUGH WINDS WILL BEGIN TO DIMINISH. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ ILZ029-031-036>038-040>048-211300- /O.CON.KILX.WC.Y.0008.081221T0900Z-081222T1500Z/ PEORIA-WOODFORD-FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN- DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD- INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL... HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE 256 AM CST SUN DEC 21 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. VERY COLD CANADIAN AIR WILL CONTINUE TO MOVE INTO THE AREA TODAY. WITH TEMPERATURES ONLY IN THE SINGLE DIGITS...NORTHWEST WINDS OF 20 TO 30 MPH WILL RESULT IN WIND CHILL READINGS FROM 15 TO 25 DEGREES BELOW ZERO. THESE WIND CHILLS WILL CONTINUE INTO TONIGHT...ALTHOUGH WINDS WILL BEGIN TO DIMINISH. ICE ACCUMULATIONS REMAIN ON MANY TREE LIMBS AND POWER LINES FROM THE ICE STORM THURSDAY NIGHT...AND THE STRONG WINDS WILL LIKELY CAUSE ADDITIONAL POWER OUTAGES THROUGH TONIGHT. BE CAUTIOUS WHILE DRIVING...AND PREPARE FOR THE POSSIBILITY OF BEING WITHOUT POWER. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ GEELHART
7 follow-up statements
000 WWUS43 KILX 211233 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 633 AM CST SUN DEC 21 2008 ...DANGEROUSLY COLD AIR TO REMAIN IN PLACE THROUGH TONIGHT... .AN ARCTIC AIR MASS WILL CONTINUE TO SPREAD ACROSS CENTRAL ILLINOIS TODAY. BECAUSE NORTHWEST WINDS WILL REMAIN RATHER STRONG...WIND CHILL VALUES WILL BE WELL BELOW ZERO THROUGH TONIGHT. DANGEROUS READINGS OF 25 BELOW ZERO OR COLDER WILL BE NOTED AT TIMES...PRIMARILY IN AREAS NORTH AND NORTHWEST OF PEORIA. ILZ027-028-030-211700- /O.CON.KILX.WC.W.0001.000000T0000Z-081222T1500Z/ KNOX-STARK-MARSHALL- INCLUDING THE CITY OF...GALESBURG 633 AM CST SUN DEC 21 2008 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. VERY COLD CANADIAN AIR WILL CONTINUE TO MOVE INTO THE AREA TODAY. WITH HIGH TEMPERATURES STRUGGLING TO REACH ZERO...AND NORTHWEST WINDS OF 20 TO 30 MPH...WIND CHILL READINGS WILL FREQUENTLY BE COLDER THAN 25 DEGREES BELOW ZERO. ALTHOUGH THE WINDS WILL DIMINISH TONIGHT...TEMPERATURES BELOW ZERO WILL KEEP THE WIND CHILLS AT SIMILAR READINGS TO TODAY. ICE ACCUMULATIONS REMAIN ON MANY TREE LIMBS AND POWER LINES FROM THE ICE STORM THURSDAY NIGHT...AND THE STRONG WINDS WILL LIKELY CAUSE ADDITIONAL POWER OUTAGES THROUGH TONIGHT. BE CAUTIOUS WHILE DRIVING...AND PREPARE FOR THE POSSIBILITY OF BEING WITHOUT POWER. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ ILZ054>057-061-211700- /O.EXA.KILX.WC.Y.0008.000000T0000Z-081222T1500Z/ MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...CHARLESTON...MATTOON...SHELBYVILLE 633 AM CST SUN DEC 21 2008 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST MONDAY. VERY COLD CANADIAN AIR WILL CONTINUE TO MOVE INTO THE AREA TODAY. WITH TEMPERATURES ONLY IN THE SINGLE DIGITS...NORTHWEST WINDS OF 20 TO 30 MPH WILL RESULT IN WIND CHILL READINGS FROM 15 TO 25 DEGREES BELOW ZERO. THESE WIND CHILLS WILL CONTINUE INTO TONIGHT...ALTHOUGH WINDS WILL BEGIN TO DIMINISH. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ ILZ029-031-036>038-040>053-211700- /O.CON.KILX.WC.Y.0008.000000T0000Z-081222T1500Z/ PEORIA-WOODFORD-FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN- DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON- INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL... HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR 633 AM CST SUN DEC 21 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. VERY COLD CANADIAN AIR WILL CONTINUE TO MOVE INTO THE AREA TODAY. WITH TEMPERATURES ONLY IN THE SINGLE DIGITS...NORTHWEST WINDS OF 20 TO 30 MPH WILL RESULT IN WIND CHILL READINGS FROM 15 TO 25 DEGREES BELOW ZERO. THESE WIND CHILLS WILL CONTINUE INTO TONIGHT...ALTHOUGH WINDS WILL BEGIN TO DIMINISH. IN AREAS ALONG AND NORTH OF HIGHWAY 136...ICE ACCUMULATIONS REMAIN ON MANY TREE LIMBS AND POWER LINES FROM THE ICE STORM THURSDAY NIGHT. THE STRONG GUSTY WINDS TODAY COULD CAUSE ADDITIONAL POWER OUTAGES THROUGH TONIGHT. BE CAUTIOUS WHILE DRIVING...AND PREPARE FOR THE POSSIBILITY OF BEING WITHOUT POWER. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ AUTEN
000 WWUS43 KILX 211629 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1029 AM CST SUN DEC 21 2008 ...BITTERLY COLD WIND CHILLS EXPECTED THROUGH TONIGHT... .AN ARCTIC AIR MASS WILL CONTINUE TO SPREAD ACROSS CENTRAL ILLINOIS TODAY. NORTHWESTERLY WINDS WILL REMAIN STRONG AND GUSTY THROUGH TONIGHT...PRODUCING WIND CHILL VALUES WELL BELOW ZERO. DANGEROUS READINGS OF 25 BELOW ZERO OR COLDER WILL BE NOTED AT TIMES...PRIMARILY IN AREAS NORTH AND NORTHWEST OF PEORIA. ILZ027-028-030-212200- /O.CON.KILX.WC.W.0001.000000T0000Z-081222T1500Z/ KNOX-STARK-MARSHALL- INCLUDING THE CITY OF...GALESBURG 1029 AM CST SUN DEC 21 2008 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. VERY COLD CANADIAN AIR WILL CONTINUE TO MOVE INTO THE AREA TODAY. WITH HIGH TEMPERATURES STRUGGLING TO REACH ZERO...AND NORTHWEST WINDS OF 20 TO 30 MPH...WIND CHILL READINGS WILL FREQUENTLY BE COLDER THAN 25 DEGREES BELOW ZERO. ALTHOUGH THE WINDS WILL DIMINISH TONIGHT...TEMPERATURES BELOW ZERO WILL KEEP THE WIND CHILLS AT SIMILAR READINGS TO TODAY. ICE ACCUMULATIONS REMAIN ON MANY TREE LIMBS AND POWER LINES FROM THE ICE STORM THURSDAY NIGHT...AND THE STRONG WINDS WILL LIKELY CAUSE ADDITIONAL POWER OUTAGES THROUGH TONIGHT. BE CAUTIOUS WHILE DRIVING...AND PREPARE FOR THE POSSIBILITY OF BEING WITHOUT POWER. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ ILZ029-031-036>038-040>057-061-212200- /O.CON.KILX.WC.Y.0008.000000T0000Z-081222T1500Z/ PEORIA-WOODFORD-FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN- DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL... HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE 1029 AM CST SUN DEC 21 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. VERY COLD CANADIAN AIR WILL CONTINUE TO MOVE INTO THE AREA TODAY. WITH TEMPERATURES ONLY IN THE SINGLE DIGITS...NORTHWEST WINDS OF 20 TO 30 MPH WILL RESULT IN WIND CHILL READINGS FROM 15 TO 25 DEGREES BELOW ZERO. THESE WIND CHILLS WILL CONTINUE INTO TONIGHT...ALTHOUGH WINDS WILL BEGIN TO DIMINISH. IN AREAS ALONG AND NORTH OF HIGHWAY 136...ICE ACCUMULATIONS REMAIN ON MANY TREE LIMBS AND POWER LINES FROM THE ICE STORM THURSDAY NIGHT. THE STRONG GUSTY WINDS TODAY COULD CAUSE ADDITIONAL POWER OUTAGES THROUGH TONIGHT. BE CAUTIOUS WHILE DRIVING...AND PREPARE FOR THE POSSIBILITY OF BEING WITHOUT POWER. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ BARNES
000 WWUS43 KILX 212134 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 334 PM CST SUN DEC 21 2008 ...BITTERLY COLD WIND CHILLS EXPECTED THROUGH TONIGHT... .GUSTY WESTERLY WINDS WILL CONTINUE TO CREATE WIND CHILL READINGS IN THE 15 BELOW TO 25 BELOW ZERO RANGE ACROSS CENTRAL ILLINOIS TONIGHT. THE LOWEST WIND CHILLS ON THE ORDER OF 20 BELOW TO 30 BELOW ZERO WILL OCCUR ALONG AND NORTH OF A GALESBURG TO HENRY LINE. ILZ027-028-030-220300- /O.CON.KILX.WC.W.0001.000000T0000Z-081222T1500Z/ KNOX-STARK-MARSHALL- INCLUDING THE CITY OF...GALESBURG 334 PM CST SUN DEC 21 2008 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. GUSTY WINDS WILL CONTINUE THROUGH THIS EVENING...BEFORE GRADUALLY BEGINNING TO DIMINISH AFTER MIDNIGHT INTO MONDAY MORNING. DESPITE THE SUBSIDING WINDS...ACTUAL AIR TEMPERATURES ARE EXPECTED TO DROP BELOW ZERO TONIGHT. AS A RESULT...WIND CHILL VALUES OF BETWEEN 20 BELOW AND 30 BELOW ZERO WILL BE COMMON. ICE ACCUMULATIONS REMAIN ON MANY TREE LIMBS AND POWER LINES FROM THE ICE STORM THURSDAY NIGHT...AND THE STRONG WINDS WILL LIKELY CAUSE ADDITIONAL POWER OUTAGES THROUGH TONIGHT. BE CAUTIOUS WHILE DRIVING...AND PREPARE FOR THE POSSIBILITY OF BEING WITHOUT POWER. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ ILZ029-031-036>038-040>057-061-220300- /O.CON.KILX.WC.Y.0008.000000T0000Z-081222T1500Z/ PEORIA-WOODFORD-FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN- DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL... HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE 334 PM CST SUN DEC 21 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. GUSTY WINDS WILL CONTINUE THROUGH THIS EVENING...BEFORE GRADUALLY BEGINNING TO DIMINISH AFTER MIDNIGHT INTO MONDAY MORNING. DESPITE THE SUBSIDING WINDS...ACTUAL AIR TEMPERATURES ARE EXPECTED TO DROP BELOW ZERO TONIGHT. AS A RESULT...WIND CHILL VALUES OF BETWEEN 15 BELOW AND 25 BELOW ZERO WILL BE COMMON. IN AREAS NORTH OF I-72...ICE ACCUMULATIONS REMAIN ON MANY TREE LIMBS AND POWER LINES FROM THE ICE STORM THURSDAY NIGHT. THE STRONG GUSTY WINDS COULD CAUSE ADDITIONAL POWER OUTAGES THROUGH TONIGHT. BE CAUTIOUS WHILE DRIVING...AND PREPARE FOR THE POSSIBILITY OF BEING WITHOUT POWER. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ BARNES
000 WWUS43 KILX 220252 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 852 PM CST SUN DEC 21 2008 ILZ027-028-030-220700- /O.CON.KILX.WC.W.0001.000000T0000Z-081222T1500Z/ KNOX-STARK-MARSHALL- INCLUDING THE CITY OF...GALESBURG 852 PM CST SUN DEC 21 2008 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... A WIND CHILL WARNING FOR WIND CHILL REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. DANGEROUS WIND CHILL READINGS WILL CONTINUE OVERNIGHT AS TEMPERATURES FALL TO A RANGE FROM 5 TO 8 DEGREES BELOW ZERO. WHEN COMBINED WITH WINDS OF 15 TO 25 MPH...WIND CHILLS AROUND 25 DEGREES BELOW ZERO WILL BE COMMON. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ ILZ029-031-036>038-040>057-061-220700- /O.CON.KILX.WC.Y.0008.000000T0000Z-081222T1500Z/ PEORIA-WOODFORD-FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN- DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL... HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE 852 PM CST SUN DEC 21 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... A WIND CHILL ADVISORY FOR WIND CHILL REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. BITTERLY COLD WIND CHILL READINGS WILL CONTINUE OVERNIGHT AS TEMPERATURES FALL TO A RANGE FROM 2 DEGREES ABOVE TO 5 DEGREES BELOW ZERO. WHEN COMBINED WITH WINDS OF 15 TO 25 MPH...WIND CHILLS OF 15 TO 25 DEGREES BELOW ZERO WILL BE COMMON. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ CHURCHILL
000 WWUS43 KILX 220655 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1255 AM CST MON DEC 22 2008 ILZ027-028-030-221100- /O.CON.KILX.WC.W.0001.000000T0000Z-081222T1500Z/ KNOX-STARK-MARSHALL- INCLUDING THE CITY OF...GALESBURG 1255 AM CST MON DEC 22 2008 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. DANGEROUS WIND CHILL READINGS WILL CONTINUE OVERNIGHT AS TEMPERATURES FALL TO A RANGE OF 5 TO 8 DEGREES BELOW ZERO. WHEN COMBINED WITH WINDS OF 15 TO 25 MPH...WIND CHILLS AROUND 25 DEGREES BELOW ZERO WILL BE COMMON. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ ILZ029-031-036>038-040>057-061-221100- /O.CON.KILX.WC.Y.0008.000000T0000Z-081222T1500Z/ PEORIA-WOODFORD-FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN- DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL... HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE 1255 AM CST MON DEC 22 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. BITTERLY COLD WIND CHILL READINGS WILL CONTINUE OVERNIGHT AS TEMPERATURES FALL TO A RANGE OF 2 DEGREES ABOVE TO 5 DEGREES BELOW ZERO. WHEN COMBINED WITH WINDS OF 15 TO 25 MPH...WIND CHILLS OF 15 TO 25 DEGREES BELOW ZERO WILL BE COMMON. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ AUTEN
000 WWUS43 KILX 221109 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 509 AM CST MON DEC 22 2008 ILZ027-028-030-221500- /O.CON.KILX.WC.W.0001.000000T0000Z-081222T1500Z/ KNOX-STARK-MARSHALL- INCLUDING THE CITY OF...GALESBURG 509 AM CST MON DEC 22 2008 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. DANGEROUS WIND CHILL READINGS WILL CONTINUE OVERNIGHT AS TEMPERATURES FALL TO A RANGE OF 5 TO 8 DEGREES BELOW ZERO. WHEN COMBINED WITH WINDS OF 15 TO 25 MPH...WIND CHILLS AROUND 25 DEGREES BELOW ZERO WILL BE COMMON. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ ILZ029-031-036>038-040>057-061-221500- /O.CON.KILX.WC.Y.0008.000000T0000Z-081222T1500Z/ PEORIA-WOODFORD-FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN- DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL... HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE 509 AM CST MON DEC 22 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. BITTERLY COLD WIND CHILL READINGS WILL CONTINUE OVERNIGHT AS TEMPERATURES FALL TO A RANGE OF 2 DEGREES ABOVE TO 5 DEGREES BELOW ZERO. WHEN COMBINED WITH WINDS OF 15 TO 25 MPH...WIND CHILLS OF 15 TO 25 DEGREES BELOW ZERO WILL BE COMMON. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KILX 221500 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 900 AM CST MON DEC 22 2008 ...WIND CHILL WARNING AND ADVISORY WILL EXPIRE AT 9 AM... ILZ027-028-030-221600- /O.EXP.KILX.WC.W.0001.000000T0000Z-081222T1500Z/ KNOX-STARK-MARSHALL- INCLUDING THE CITY OF...GALESBURG 900 AM CST MON DEC 22 2008 ...WIND CHILL WARNING WILL EXPIRE AT 9 AM CST THIS MORNING... WINDS HAVE DIMINISHED TO LESS THAN 10 MPH THIS MORNING...AS HIGH PRESSURE BUILDS EASTWARD INTO THE AREA. AS A RESULT...WIND-CHILL VALUES HAVE WARMED ABOVE WARNING CRITERIA. DESPITE THE IMPROVING CONDITIONS...VERY COLD WEATHER WILL PERSIST FOR THE REST OF THE DAY. PLEASE USE CAUTION WHEN VENTURING OUTDOORS. $$ ILZ029-031-036>038-040>057-061-221600- /O.EXP.KILX.WC.Y.0008.000000T0000Z-081222T1500Z/ PEORIA-WOODFORD-FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN- DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY- INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL... HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE 900 AM CST MON DEC 22 2008 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... WINDS HAVE DIMINISHED TO LESS THAN 10 MPH THIS MORNING...AS HIGH PRESSURE BUILDS EASTWARD INTO THE AREA. AS A RESULT...WIND-CHILL VALUES HAVE WARMED ABOVE ADVISORY CRITERIA. DESPITE THE IMPROVING CONDITIONS...VERY COLD WEATHER WILL PERSIST FOR THE REST OF THE DAY. PLEASE USE CAUTION WHEN VENTURING OUTDOORS. $$ BARNES
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill warning went out at Dec 21, 2:50 AM CST, 6 minutes earlier.
Area forecast discussion, Dec 21, 2:50 AM CST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 250 AM CST SUN DEC 21 2008 .DISCUSSION... ISSUED 250 AM CST SUN DEC 21 2008 BITTERLY COLD AIR CONTINUES TO SPILL INTO THE CWA OVERNIGHT...WITH TEMPERATURES ALREADY BELOW ZERO ACROSS THE NORTHWEST CWA. WEST TO NORTHWEST WINDS HAVE BEEN FREQUENTLY GUSTING OVER 30 MPH...WITH WIND CHILLS WELL INTO ADVISORY RANGE ACROSS THE NORTHWEST HALF OF THE CWA. TEMPS IN THE SOUTHEAST CORNER REMAINS IN THE TEENS TO LOWER 20S...BUT TEMPERATURES ARE NOT EXPECTED TO GO ANY HIGHER TODAY. FORECAST ISSUES FOR TODAY INVOLVE THE EXTENT OF THE COLD AIR AND WIND CHILLS THROUGH TONIGHT...AS WELL AS UPCOMING STORM SYSTEM FOR TUESDAY AND WEDNESDAY. SHORT TERM...TODAY THROUGH WEDNESDAY... BLUSTERY NORTHWEST WINDS TO CONTINUE THROUGH THE DAY AS PRESSURE GRADIENT REMAINS TIGHT. UPSTREAM EARLY MORNING TEMPERATURES IN THE SINGLE DIGITS AND TEENS BELOW ZERO DO NOT BODE WELL FOR ANY APPRECIABLE TEMPERATURE RISE...ESPECIALLY ACROSS THE NORTHERN CWA WHERE SNOW AND ICE COVER IS GREATER. WILL UNDERCUT THE COLDEST MOS GUIDANCE BY SEVERAL DEGREES...WITH HIGH TEMPERATURES ONLY IN THE LOW SINGLE DIGITS ACROSS THE NORTHERN CWA. MOST AREAS SOUTH OF I-72 ONLY EXPECTED TO REACH THE 10 TO 15 DEGREE RANGE. THIS HAS RESULTED IN SOME ADJUSTMENTS TO THE CURRENT WIND CHILL ADVISORY. WILL UPGRADE THE FAR NORTHERN CWA INTO A WIND CHILL WARNING...WHERE VALUES OF -25F OR COLDER ARE MOST LIKELY TO BE SUSTAINED THROUGH THE DAY AND INTO THE EVENING. ALSO ADJUSTED THE ADVISORY ON THE SOUTHERN END BY ANOTHER TIER OF COUNTIES. OVERNIGHT LOW TEMPERATURES WERE ALSO LOWERED A BIT...ESPECIALLY IN THE NORTH. HOWEVER...WINDS SHOULD BEGIN TO DIMINISH AS THE NIGHT PROGRESSES...WITH HIGH PRESSURE BEGINNING TO BUILD TOWARD THE LOWER OHIO VALLEY. WHILE MONDAY SHOULD NOT BE ESPECIALLY WARM EITHER...THE RETURN SOUTHERLY FLOW BEHIND THE HIGH WILL KEEP TEMPERATURES FAIRLY STEADY MONDAY NIGHT. NEXT ISSUE FOLLOWS ON TUESDAY...AS A FRONTAL BOUNDARY PUSHES EAST TOWARD THE AREA. GFS AND ECMWF MODELS BOTH HAVE LOW PRESSURE RAPIDLY INTENSIFYING TO BELOW 1000 MB AND MOVING NORTHEAST ALONG THIS BOUNDARY...CROSSING ILLINOIS ON WEDNESDAY. MEANWHILE...NAM MODEL HAS THE BOUNDARY ITSELF IN THE SAME GENERAL AREA BUT NO CLOSED LOW RIDING ALONG IT. WHILE THE CONSENSUS WAS USED FOR THE PLACEMENT OF THE SYSTEM...AM CONCERNED ABOUT THE AMOUNT OF WARM AIR THE GFS/ECMWF ARE SURGING INTO AREA BY WEDNESDAY MORNING /SURFACE TEMPS IN THE MID 30S TO LOWER 40S/. BELIEVE THIS IS TOO AGGRESSIVE AND SIDED CLOSER TO THE NAM TEMPS IN THIS CASE...ALBEIT A BIT COOLER. THE WARM SURGE ALSO WILL IMPACT THE PRECIPITATION TYPES FROM TUESDAY INTO WEDNESDAY. CURRENTLY AM EXPECTING THE NORTHWEST CWA TO REMAIN ALL SNOW DURING THE EVENT...WITH SNOW/SLEET ACROSS THE CENTRAL CWA...AND FREEZING RAIN/SLEET CHANGING TO RAIN IN THE SOUTHEAST. MODEL SOUNDINGS SHOW THE SOUTHEAST WITH THE BEST CHANCE OF THE FREEZING RAIN POTENTIAL. ALTHOUGH THE CENTRAL COUNTIES MAY SEE SOME AS WELL...SOUNDINGS ARE MORE FAVORABLE OF A MIXTURE OF SEVERAL PRECIPITATION TYPES. IN ANY EVENT...PRECIPITATION WILL BEGIN TO DIMINISH LATER ON WEDNESDAY...AS THE LOW RAPIDLY PULLS NORTHEAST. LONG TERM...CHRISTMAS DAY THROUGH SATURDAY... QUIET WEATHER EXPECTED FOR CHRISTMAS DAY...AS HIGH PRESSURE MOVES ACROSS THE OHIO VALLEY. NEXT IN THE PARADE OF STORM SYSTEMS EXPECTED TO IMPACT THE AREA LATE IN THE WEEK. LATEST MODEL GUIDANCE INDICATING THIS MAY BE ARRIVING JUST A BIT LATER THAN FIRST THOUGHT...BUT DID NOT MAKE ANY CHANGES TO THE FORECAST BEYOND CHRISTMAS DAY AT THIS TIME. GEELHART && .AVIATION... ISSUED 1118 PM CST SAT DEC 20 2008 COLD FRONT HAS PASSED WELL EAST OF THE AREA AND STRONG COLD ADVECTION OF CANADIAN AIR IS IN PROGRESS. NWLY/WLY SFC WNDS 18-28 KT WITH GUSTS AROUND 40 KT WILL PREVAIL THRU THIS TAF PD. CLOUDS ARE CLEARING OUT FROM NW TO SE...WITH SCT-BKN STRATOCU 1500 FT. A FEW LGT FLURRIES WILL BE POSSIBLE FROM ANY OF THESE CLOUDS...SO WILL INDICATE A TEMPO FOR -SN FOR THE FIRST COUPLE OF HRS OF THE TAF. ALL AREAS SHOULD BE VFR BY 09Z SUN...BUT STRATOCU AROUND 2K FT SHOULD WRAP BACK SWD INTO CENTRAL IL AS THE UPPER LOW PASSES TO THE NORTH AFT 15Z SUN. MODELS THEN SUGGEST THAT THE CLOUDS WILL THEN ERODE W TO E AFT 00Z MON. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL 9 AM CST MONDAY FOR ILZ029-031-036>038- 040>053. WIND CHILL WARNING UNTIL 9 AM CST MONDAY FOR ILZ027-028-030. &&
Hazardous weather outlook, Dec 20, 3:16 PM CST, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 316 PM CST SAT DEC 20 2008 ILZ027>031-036>038-040>048-211215- CASS-CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN- MENARD-PEORIA-PIATT-SCHUYLER-STARK-TAZEWELL-VERMILION-WOODFORD- 316 PM CST SAT DEC 20 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM SUNDAY TO 9 AM CST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT WINDS WILL BECOME NORTHWESTERLY AND GUSTY AFTER A STRONG COLD FRONT PASSES THIS EVENING. WITH MUCH OF THE ICE STILL REMAINING ON TREES AND POWERLINES FROM THE ICE STORM ON THURSDAY NIGHT...THE POTENTIAL FOR ADDITIONAL TREE DAMAGE AND POWER OUTAGES WILL CONTINUE TONIGHT. IN ADDITION...THE GUSTY WINDS WILL COMBINE WITH BITTERLY COLD TEMPERATURES TO PRODUCE WIND CHILL READINGS IN THE 10 TO 20 DEGREE BELOW ZERO RANGE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY NORTHWESTERLY WINDS WILL CONTINUE SUNDAY INTO SUNDAY NIGHT. THIS WILL COMBINE WITH CONTINUED BITTERLY COLD TEMPERATURES TO CREATE WIND CHILL READINGS IN THE 10 TO 20 DEGREE BELOW ZERO RANGE FOR SUNDAY AND SUNDAY NIGHT. ANOTHER STORM SYSTEM WILL MOVE THROUGH THE AREA TUESDAY THROUGH WEDNESDAY...BRINGING ANOTHER CHANCE OF WINTRY PRECIPITATION TO CENTRAL ILLINOIS. AT THIS TIME...IT APPEARS A MIXTURE OF SNOW...SLEET...AND FREEZING RAIN WILL BE POSSIBLE. STAY TUNED TO LATER FORECASTS AND STATEMENTS FOR MORE INFORMATION ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ049>057-061>063-066>068-071>073-211215- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-RICHLAND-SANGAMON- SCOTT-SHELBY- 316 PM CST SAT DEC 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT WINDS WILL BECOME NORTHWESTERLY AND GUSTY AFTER A STRONG COLD FRONT PASSES THIS EVENING. THE GUSTY WINDS WILL COMBINE WITH BITTERLY COLD TEMPERATURES TO PRODUCE WIND CHILL READINGS IN THE ZERO TO 10 DEGREE BELOW ZERO RANGE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY NORTHWESTERLY WINDS WILL CONTINUE SUNDAY INTO SUNDAY NIGHT. THIS WILL COMBINE WITH CONTINUED BITTERLY COLD TEMPERATURES TO CREATE WIND CHILL READINGS IN THE 5 TO 15 DEGREE BELOW ZERO RANGE FOR SUNDAY AND SUNDAY NIGHT. ANOTHER STORM SYSTEM WILL MOVE THROUGH THE AREA TUESDAY THROUGH WEDNESDAY...BRINGING ANOTHER CHANCE OF WINTRY PRECIPITATION TO CENTRAL ILLINOIS. AT THIS TIME...IT APPEARS A MIXTURE OF SNOW...SLEET...AND FREEZING RAIN WILL BE POSSIBLE. STAY TUNED TO LATER FORECASTS AND STATEMENTS FOR MORE INFORMATION ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
Nearby
Wind Chill Warnings in Illinois, 2008Every wind chill warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.